# SDR AALA201912319021

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 22,166 hours, 4,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3156417
- Part serial: M12045
- Condition: Displaced
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND R1 DOOR SLIDE DROPPED. REMOVED AND REPLACED R1 DOOR SLIDE IAW JOB CARD 25-94-01.
